# SDR SIMA20121220002

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 21,281 hours, 18,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2921 THE CREW REPORTED THE FLIGHT ATTENDANTS FLASHLIGHT ABOVE JUMPSEAT HAS BROKEN HOLDER.  THE FLASHLIGHT WOULD NOT STAY IN OR CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
